RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 139, Number 5, Pages 1075–1076 (Mi dan25378)  

CYBERNETICS AND THE REGULATION THEORY

Proof that a minimum number of contacts are required in the realization of a class of Boolean functions of $n$ variables

Yu. L. Sagalovich

Laboratory of Information Transmission Systems of the USSR Academy of Sciences

Full text: PDF file (201 kB)

Bibliographic databases:

Document Type: Article
Presented: B. N. Petrov
Received: 27.03.1961

Citation: Yu. L. Sagalovich, “Proof that a minimum number of contacts are required in the realization of a class of Boolean functions of $n$ variables”, Dokl. Akad. Nauk SSSR, 139:5 (1961), 1075–1076

Citation in format AMSBIB
\Bibitem{Sag61}
\by Yu.~L.~Sagalovich
\paper Proof that a minimum number of contacts are required in the realization of a class of Boolean functions of $n$~variables
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 139
\issue 5
\pages 1075--1076
\mathnet{http://mi.mathnet.ru/dan25378}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0138527}
\zmath{https://zbmath.org/?q=an:0103.11001}


Linking options:
  • http://mi.mathnet.ru/eng/dan25378
  • http://mi.mathnet.ru/eng/dan/v139/i5/p1075

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:21
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019